Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 182, NWS Kansas City, MO

July 7, 20145 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jul 7, 2014, 7:25 PM CDT for 5 counties in Missouri. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2014, 7:25 PM CDT (00:25 UTC)
Expired
Jul 7, 2014, 8:15 PM CDT
In force
50 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Gentry County, MO, Harrison County, MO, Mercer County, MO, Nodaway County, MO, Worth County, MO

The radar

The Des Moines radar (KDMX), 157 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 7:48 PM CDTTSTM WND GST 60Sheridan, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 5:39 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 0.4 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3800 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3800 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1622 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
1.2
Supercell composite
17.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

033 
WUUS53 KEAX 080025
SVREAX
MOC075-081-129-147-227-080115-
/O.NEW.KEAX.SV.W.0182.140708T0025Z-140708T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
725 PM CDT MON JUL 7 2014

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GENTRY COUNTY IN NORTHWEST MISSOURI...
  NORTHERN HARRISON COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHWESTERN MERCER COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHEASTERN NODAWAY COUNTY IN NORTHWEST MISSOURI...
  WORTH COUNTY IN NORTHWEST MISSOURI...

* UNTIL 815 PM CDT

* AT 724 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 25 MILES NORTHWEST OF LAMONI TO 12 MILES NORTH OF
  GRANT CITY TO BURLINGTON JUNCTION...AND MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MARYVILLE...STANBERRY...ALBANY...GRANT CITY...RAVENWOOD...
  EAGLEVILLE...NEW HAMPTON...RIDGEWAY...CAINSVILLE...SHERIDAN...
  PICKERING...PARNELL...ALLENDALE...WORTH...HATFIELD...ARKOE...
  DENVER...CONCEPTION JUNCTION...GENTRY AND CLYDE.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 93 AND 114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4058 9348 4028 9400 4013 9467 4013 9477
      4057 9516
TIME...MOT...LOC 0025Z 316DEG 29KT 4089 9424 4065 9447
          4048 9508

HAIL...1.00IN
WIND...60MPH

$$

LEIGHTON
3 follow-up statements
334 
WWUS53 KEAX 080032
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
732 PM CDT MON JUL 7 2014

MOC075-081-129-147-227-080115-
/O.CON.KEAX.SV.W.0182.000000T0000Z-140708T0115Z/
GENTRY MO-HARRISON MO-MERCER MO-NODAWAY MO-WORTH MO-
732 PM CDT MON JUL 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WORTH...
NORTHEASTERN NODAWAY...NORTHWESTERN MERCER...NORTHERN HARRISON AND
NORTHERN GENTRY COUNTIES UNTIL 815 PM CDT...

AT 730 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 16 MILES NORTH OF LAMONI TO 16 MILES NORTHEAST OF
GRANT CITY TO 7 MILES NORTH OF BURLINGTON JUNCTION...AND MOVING EAST
AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MARYVILLE...STANBERRY...ALBANY...HOPKINS...RAVENWOOD...GRANT CITY...
EAGLEVILLE...CAINSVILLE...RIDGEWAY...NEW HAMPTON...PICKERING...
SHERIDAN...ARKOE...HATFIELD...GUILFORD...PARNELL...CONCEPTION
JUNCTION...CONCEPTION...CLYDE AND ALLENDALE.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 94 AND 114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4058 9348 4028 9400 4013 9467 4013 9477
      4057 9516
TIME...MOT...LOC 0032Z 288DEG 40KT 4084 9397 4067 9421
          4055 9503

HAIL...1.00IN
WIND...60MPH

$$

LEIGHTON
959 
WWUS53 KEAX 080053
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
753 PM CDT MON JUL 7 2014

MOC075-081-129-147-227-080115-
/O.CON.KEAX.SV.W.0182.000000T0000Z-140708T0115Z/
GENTRY MO-HARRISON MO-MERCER MO-NODAWAY MO-WORTH MO-
753 PM CDT MON JUL 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WORTH...
NORTHEASTERN NODAWAY...NORTHWESTERN MERCER...NORTHERN HARRISON AND
NORTHERN GENTRY COUNTIES UNTIL 815 PM CDT...

 AT 748 PM...LOCAL LAW ENFORCEMENT REPORTED A 60 MPH WIND GUST IN 
SHERIDAN.

AT 750 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 16 MILES NORTHEAST OF LAMONI TO LAMONI TO RAVENWOOD...
AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
STANBERRY...ALBANY...EAGLEVILLE...CAINSVILLE...RIDGEWAY...NEW
HAMPTON...WORTH...DENVER...GENTRY...BLYTHEDALE...DARLINGTON...SOUTH
LINEVILLE AND MARTINSVILLE.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 94 AND 114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4058 9348 4028 9400 4013 9467 4013 9477
      4057 9516
TIME...MOT...LOC 0053Z 288DEG 40KT 4077 9368 4060 9392
          4038 9461

HAIL...1.00IN
WIND...60MPH

$$

LEIGHTON
094 
WWUS53 KEAX 080106
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
806 PM CDT MON JUL 7 2014

MOC075-081-129-147-227-080115-
/O.CON.KEAX.SV.W.0182.000000T0000Z-140708T0115Z/
GENTRY MO-HARRISON MO-MERCER MO-NODAWAY MO-WORTH MO-
806 PM CDT MON JUL 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WORTH...
NORTHEASTERN NODAWAY...NORTHWESTERN MERCER...NORTHERN HARRISON AND
NORTHERN GENTRY COUNTIES UNTIL 815 PM CDT...

AT 748 PM...LOCAL LAW ENFORCEMENT REPORTED A 60 MPH WIND GUST IN 
SHERIDAN.

AT 801 PM...THE ASOS STATION IN LAMONI IOWA RECORDED A 74 MPH WIND 
GUST.

AT 802 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 16 MILES NORTH OF MERCER TO 8 MILES SOUTHEAST OF
LAMONI TO RAVENWOOD...AND MOVING SOUTHEAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
STANBERRY...ALBANY...EAGLEVILLE...CAINSVILLE...RIDGEWAY...NEW
HAMPTON...GENTRY...BLYTHEDALE...MARTINSVILLE AND DARLINGTON.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 94 AND 114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4056 9514 4058 9349 4028 9400 4013 9467
      4013 9476
TIME...MOT...LOC 0105Z 295DEG 39KT 4073 9352 4056 9376
          4028 9462

HAIL...1.00IN
WIND...70MPH

$$

LEIGHTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 6:55 PM CDT, 30 minutes earlier.

Area forecast discussion, Jul 7, 6:55 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
655 PM CDT Mon Jul 7 2014

.SHORT TERM...(This Evening through Tuesday Night)
Issued at 409 PM CDT MON JUL 7 2014

Challenging forecast for the short-term as there are several concern
that need to be addressed over the next 24 hours. The first of which
will revolve around the potential for severe weather tonight through
the overnight with widespread damaging winds a possibility with the
potential for a derecho event as well as large hail and perhaps even
few tornadoes with mesovortices along the line of storms. Another
threat with be the potential for flash flooding and river flooding
with widespread heavy rainfall.

This afternoon water vapor imagery shows an upper level trough
digging through the Dakotas. This trough will continue to dig as it
moves into the Upper Midwest tonight. This will force a cold front
into the Plains states. There are two main area we expect
thunderstorms to develop this evening. The first is across southern
Nebraska/northern Kansas in an area of differential heating south of
a decaying MCS. The second is an area currently developing along the
aforementioned cold front across northwestern Kansas. These storm
are expected to shift eastward this evening merging over
southeastern Nebraska and eastern Kansas. These storm are expected
to develop into a line of storms as it reaches the CWA.

Looking at the severe parameters the area will be very unstable with
2500-3500J/kg of CAPE, and abundant moisture with dewpoints in the
lower 70s. Shear is modest but nearly unidirectional. This will lead
us to the main threats originally being damaging winds and large
hail. The HRRR, GFS, and NAM by 04Z-06Z all develop a 60-70kt LLJ
punching into the back of this line of storms. It is reasonable to
think if these winds can be transported down to the surface we could
be looking a bow echo and perhaps a derecho event where we would
experience widespread damaging winds along the I-70 corridor.

The other concern (but by no means a lesser concern) is the
potential for flash flooding and river flooding. Model soundings
this afternoon indicate PWAT values of 2.00"-2.50" which is nearly
three standard deviations about normal for the beginning of July. As
such these storms will be extremely efficient rain producers and if
training or a large stratiform shield develops behind the main line,
flooding will be a concern. Most areas are reporting flash flood
guidance of 1.5"-2.0" per hour, as well as many rivers with
headwater guidance in the same range. These flooding concerns has
led to continue to the flash flood watch for most of the CWA.

Thunderstorms are expected to progress eastward to southeastward
over the CWA through the overnight producing damaging winds.
Although the potential for a tornado is low there still is the
chance for a mesovort along the line to produce a tornado. The
storms will exit the area by daybreak Tuesday.

Tuesday, temperatures behind this front will be much more manageable
with highs in the low to mid 80s with lower humidity values. Tuesday
afternoon high pressure will begin to build into the area setting
the stage for a "windows-wide" kind of night. Lows by Wednesday
morning will be in the low to mid 60s.

.LONG TERM...(Wednesday through Monday)
Issued at 409 PM CDT MON JUL 7 2014

Overall confidence in forecast through Friday is moderately high.
The medium range global models remain in reasonably good agreement
during this period with an upper trough over the eastern U.S. and an
upper ridge from the Rockies westward. Northwest flow lies
in-between with surface high pressure over the region on Wednesday
gradually retreating to the east. Slightly below average
temperatures and lower than normal humidity levels are expected to
gradually increase towards the end of the work week as the boundary
layer veers to a more southerly direction. Still looking at a chance
for elevated convection Thursday afternoon into Friday morning as
isentropic ascent and a warm front lift through the CWA.

The weekend and the early part of next week are more uncertain as
there is considerable difference between the GFS and ECMWF. However,
this forecast leans more heavily on the previous model consensus and
latest GFS as the 12z ECMWF has become a significant outlier as it
closes off a large upper low over southeast Canada and sends a
backdoor cold front through the central U.S. Looks more early Spring
with progged h8 temperatures of 6C-8C by Monday night. Favoring the
previous model consensus and latest GFS suggests a more moderate
stance with seasonal temperatures over the weekend and modest
cooling on Monday. Rain chances are based more on climate with no
discernible signals.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening)
Issued at 630 PM CDT MON JUL 7 2014

The primary issue for the prevailing TAF period will be timing a line
of thunderstorms that are currently ongoing across portions of
Nebraska and southwestern Iowa. This line of storms will propagate
southward towards the terminals this evening, and are expected to
reach the terminals between a 02-04Z timeframe at STJ and 03-05Z at
both MCI and MKC. This system will have the potential for very strong
winds as it moves through, thus have included a tempo group for
variable thunderstorm winds and decreased visibility. Will adjust
the timing if needed as this line nears the terminals. Light to
moderate rain will also be associated with this line of storms which
may cause water runoff issues on paved surface areas. Showers and
thunderstorms will continue through tomorrow morning before exiting
the area. Behind this system cloud cover will decrease and winds will
become light initially before picking up out of the north as diurnal
heating helps to mix out the lower atmosphere by late tomorrow
morning.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH through Tuesday morning FOR KSZ025-102>105.

MO...FLASH FLOOD WATCH through Tuesday morning FOR MOZ001>008-011>017-
     020>025-028>033-037>040-043-044.

&&

SHORT TERM...73
LONG TERM...MJ
AVIATION...PMM
Hazardous weather outlook, Jul 7, 6:49 PM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
649 PM CDT MON JUL 7 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-090000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
649 PM CDT MON JUL 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

 A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO TRACK
 ACROSS NORTHEAST KANSAS AND AREAS NEAR AND NORTH OF I-70 TONIGHT.
 DAMAGING WINDS...LARGE HAIL AND POSSIBLY A FEW TORNADOES ARE
 POSSIBLE. IN ADDITION...HEAVY RAIN AND FLOODING IS POSSIBLE.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

 THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT AND FRIDAY.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 7:45 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway45 min
Jul 7, 8:12 PM CDTSevere Thunderstorm WarningEAXDaviess, Gentry, Grundy, Harrison, Mercer, Nodaway and 3 more48 min
Jul 7, 8:27 PM CDTSevere Thunderstorm WarningEAXAndrew, Atchison, Buchanan, Clinton, DeKalb, Gentry and 2 more48 min
Jul 7, 8:34 PM CDTFlash Flood WarningEAXGentry, Harrison, Nodaway, Worth6 hr
Jul 7, 8:42 PM CDTFlash Flood WarningEAXAtchison, Holt, Nodaway6 hr
Jul 7, 8:52 PM CDTSevere Thunderstorm WarningEAXAdair, Caldwell, Daviess, Gentry, Grundy, Harrison and 7 more38 min
Jul 7, 9:15 PM CDTSevere Thunderstorm WarningEAXBuchanan, Caldwell, Carroll, Clay, Clinton, Daviess and 3 more45 min
Jul 7, 9:28 PM CDTSevere Thunderstorm WarningEAXAdair, Caldwell, Carroll, Chariton, Daviess, Grundy and 5 more47 min
Jul 7, 9:48 PM CDTFlash Flood WarningEAXBuchanan, Platte5 hr
Jul 7, 9:55 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Clay, Clinton, Jackson, Lafayette and 4 more50 min
Jul 7, 10:00 PM CDTSevere Thunderstorm WarningEAXChariton, Linn, Macon, Randolph45 min
Jul 7, 10:03 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte42 min
Jul 7, 10:17 PM CDTFlash Flood WarningEAXBuchanan, Caldwell, Clay, Clinton, Platte, Ray5 hr
Jul 7, 10:35 PM CDTSevere Thunderstorm WarningEAXCass, Jackson, Johnson, Lafayette40 min
Jul 7, 10:39 PM CDTSevere Thunderstorm WarningEAXChariton, Cooper, Howard, Johnson, Lafayette, Pettis and 1 more51 min
Jul 7, 11:03 PM CDTSevere Thunderstorm WarningEAXCooper, Henry, Howard, Johnson, Pettis, Saline42 min
Jul 7, 11:10 PM CDTAreal Flood AdvisoryEAXCass, Clay, Jackson, Platte6 hr
Jul 7, 11:13 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Jackson, Johnson, Lafayette47 min
Jul 8, 12:08 AM CDTAreal Flood AdvisoryEAXBates, Cass, Henry, Johnson4 hr
Jul 8, 5:47 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray38 hr
Jul 8, 6:13 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline43 hr
Jul 8, 6:43 AM CDTRiver Flood WarningEAXHoward27 hr
Jul 8, 8:17 AM CDTRiver Flood WarningEAXCooper, Saline68 hr
Jul 8, 9:43 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline66 hr
Jul 8, 9:43 AM CDTRiver Flood WarningEAXChariton, Howard, Saline58 hr
Jul 8, 9:43 AM CDTRiver Flood WarningEAXCooper, Howard67 hr
Jul 8, 12:02 PM CDTRiver Flood WarningEAXRay32 hr
Jul 8, 2:26 PM CDTRiver Flood WarningEAXJohnson, Pettis34 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.